Positive Solutions for Third-Order -Laplacian Functional Dynamic Equations on Time Scales
Wen Guan and
Da-Bin Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We study the following third-order -Laplacian functional dynamic equation on time scales: , ,   ,   ,   , and . By applying the Five-Functional Fixed Point Theorem, the existence criteria of three positive solutions are established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/676052.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/676052.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:676052
DOI: 10.1155/2014/676052
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().